# SDR SWAA2020050441056

- Difficulty date: April 10, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Skate Angle
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL STAB SKATE ANGLE WORN AND ERODDED / EVALUATED L/H VERTICAL SKATE ANGLE STA 1016 TO STA 1130 FOUND TO BE OUT OF LIMITS ORIGINAL THICKNESS .063' REMAINING THICKNESS .028' LOSS OF .035' I/A/W SRM 53-80-13-1A-1 REMOVED AND REPLACED SKATE ANGLE P/N A48A8310U3 I/A/W SRM 51-40-02-0G-0 AND BOEING DRAWING 148A8300 REV C
